# SDR DALA2023011900394

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 93,727 hours, 24,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 31d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31D SEAT MOUNTED EPL ASSY MISSING DURING SVC CHECK.   INSTALLED 31D SEAT MOUNTED EPL ASSY PER B757 AMM 33-51. OPS CHECK NML.
